Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  can pityriasis rosea cause a v

Total Views: 383

can pityriasis rosea cause a vaginal yeast infection?

PAST HISTORY : ovarian cysts
basil migraines
appendix removal

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

Hello, I began my period on Monday and I feel as though i have an abrasion on the right side of my vaginal opening. Yesterday, removing a tampon was uncomfortable, but today the pain was nearly unbearable. I also began experiencing UTI symptoms yesterday (urge to pee, pain in urethra and bladder at the end of urine stream). I was recently on antibiotics for a sinus infection and took my last pill on Monday. I've also been tested for STDs within the last year and have had the same sex partner. My hubby and I did have rough sex on Sunday but I felt fine and I urinated as normal. Could the antibiotics have given me a uti? What do you think about the scratched feeling? I'm getting worried.

  Doctor's Answer

HI, Abrasion,or may be a scratchy feeling that you are having can have many causes out of which 1)Having rough sex is amongst the common causes 2)If you had sex before actually your vagina was wet(then causing an injury is relatively easy),you might not have been aroused properly 3)UTI itself is among the common causes giving you such a feel. I don't think that you may have had UTI because of any antibiotic,but if you have too less water during antibiotic course and antibiotic taken is a he ...
Read Full Answer


will removal wisdom tooth cause stomach ache

  Doctor's Answer

Not at all. ...
Read Full Answer


charges of removal of dental cyst in mumbai

  Doctor's Answer

Treatment for cysts differ depending upon the site and extent of the cyst . Accordingly the charges will be different depending upon the treatment needed and experience of the surgeon who performs the procedure . Please consult your dentist and he will be able to guide you regarding the type of treatment required and the subsequent charges . ...
Read Full Answer


doctor suggest me AKT-4 and vit-6 medicine, i am also a patients of disc blug and poly statistic ovarian disease, my weight is 50 kg ,how i avoid side effect of AKT-4 medicine?

  Doctor's Answer

Side effets are temporary.they will go off.just follow the advise ...
Read Full Answer


I am Novelon for about a year now for suspected Endometriosis (ovarian cysts) and excessive menstrual bleeeding. Although my bleeding is controlled now I am experiencing acute mood swings bordering on anger and depression. Can it be due to Novelon and if so what can I do to minimize this? I cannot go off the pill. Will taking B6 Vitamin help work on my mood?

  Doctor's Answer

Yes you can take Ovral L in place of Novelon. It is to be taken in a manner similar to novelon and for the duration your doctor has recommended. ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Parth Mankad

  • Homeopathist
  •  Ahmedabad, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India

Dr. VIRAL PARIKH

  • Dentist
  •  Mumbai, India

Dr. Dorab Daruwalla

  • Pediatrician
  •  Navi Mumbai, India

Dr. AKHTARHUSAIN MANSURI

  • Dentist
  •  Mumbai, India

Dr. Shiv Chadda

  • Dentist
  •  Mumbai, India

Dr. RABI NARAYAN SATAPATHY

  • Gynecologist
  •  Cuttack, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
Hello, I began my period on Monday and I feel as though i have an abrasion on the right side of my vaginal opening. Yesterday, removing a tampon was uncomfortable, but today the pain was nearly unbearable. I also began experiencing UTI symptoms yesterday (urge to pee, pain in urethra and bladder at the end of urine stream). I was recently on antibiotics for a sinus infection and took my last pill on Monday. I've also been tested for STDs within the last year and have had the same sex partner. My hubby and I did have rough sex on Sunday but I felt fine and I urinated as normal. Could the antibiotics have given me a uti? What do you think about the scratched feeling? I'm getting worried.
1 Answer
Diagnosed with yeast infection in vagina...white discharge occasionally....having painful intercourse as well...PAP smear result is attached...taken medication details below 1. Syscan tablets- 150 mg- 1 2. Cansoft vag tablets - 3 days 3. Zole Ointment 15gm ...but it seems problems still continuing...taking Femilon contraceptives for one year...having stomach upsets frequently...Please provide remedies... Thank You
1 Answer
Hello Mam, I am 25 and my inner tighs and vaginal area are very dark in color. I have consulted doctor about the dark color of inner tighs and she suggested me to use SPARKEL cream (hydroquinone, tretinoin and mometasone furote cream). I am using it from past 1 week and sometimes when the skin peel off it burns. I use the same cream at night. Suggest me some cream that can be applied during the day time to avoid the pain caused by the cream. Can I use it on my vagina too?? Or Is there any other cream available which I can use on my vaginal area to improve the color? Apart from it I want to increase my breast size. Kindly suggest me some cream or oil/lotion that can help me in the same.
1 Answer
My father aged 78 years is stroke patient for last 5 years. Presently he is on catheter(Urology). Presently i feel because of this catheter he has contracted infection. I am giving him CIPLOX-500 MG for past one day. I hope the infection subsides.If any other medicine(available in India) or care i can take so that he does not get infection.
2 Answers
Hello I have a 2 years old girl, she had a cough and a runny nose for 3 days now. I was giving her a cough syrup and vibrocil nasal drops. The doctor checked her today and said that she have ear infection and through infection, her voice is very weak ! You can hardly hear her. He prescribed an antibiotic for 7 days. I never gave her any. But he said since she has ear infection you must give her. Any recommendation ?
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -